On the principal bundles over a flag manifold.

Azad, Hassan; Biswas, Indranil

Journal of Lie Theory (2004)

  • Volume: 14, Issue: 2, page 569-581
  • ISSN: 0949-5932

How to cite


Azad, Hassan, and Biswas, Indranil. "On the principal bundles over a flag manifold.." Journal of Lie Theory 14.2 (2004): 569-581. <http://eudml.org/doc/125533>.

author = {Azad, Hassan, Biswas, Indranil},
journal = {Journal of Lie Theory},
keywords = {parabolic subgroup; stable bundle; Harder-Narasimhan reduction},
language = {eng},
number = {2},
pages = {569-581},
publisher = {Heldermann Verlag},
title = {On the principal bundles over a flag manifold.},
url = {http://eudml.org/doc/125533},
volume = {14},
year = {2004},

AU - Azad, Hassan
AU - Biswas, Indranil
TI - On the principal bundles over a flag manifold.
JO - Journal of Lie Theory
PY - 2004
PB - Heldermann Verlag
VL - 14
IS - 2
SP - 569
EP - 581
LA - eng
KW - parabolic subgroup; stable bundle; Harder-Narasimhan reduction
UR - http://eudml.org/doc/125533
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.